BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 4, Issue Number: 3

Volume: 4, Issue: 3 (30 Articles)

Research Article
Title: Matrix continued fraction expansion of Bessel function
Authors: Ali Kacha, Gul Karadeniz Gozeri, Kacem Belhrokia
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:1-8
DOI: 10.20852/ntmsci.2016318800
Viewed: (1905) times
Abstract | Full Text| PDF

Research Article
Title: Coupled singular and non singular thermoelastic system and double lapalce decomposition methods
Authors: Hassan Eltayeb Gadain
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:212-222
DOI: 10.20852/ntmsci.2016318932
Viewed: (1394) times
Abstract | Full Text| PDF

Research Article
Title: Approximate anlysis of an unreliable $M/M/c$ retrial queue with phase merging algorithm.
Authors: Faiza Belarbi and Meriem El Haddad
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:9-21
DOI: 10.20852/ntmsci.2016318801
Viewed: (1766) times
Abstract | Full Text| PDF

Research Article
Title: Numerical solution of high-order linear integro-differential equations with variable coefficients using two proposed schemes for rational Chebyshev functions
Authors: Mohamed Ramadan, Kamal Raslan, Adel Hadhoud and Mahmoud Nassar
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:22-35
DOI: 10.20852/ntmsci.2016318802
Viewed: (1242) times
Abstract | Full Text| PDF

Research Article
Title: On new general integral inequalities for h-convex functions
Authors: Imdat Iscan and Mustafa Aydın
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:73-87
DOI: 10.20852/ntmsci.2016318807
Viewed: (1223) times
Abstract | Full Text| PDF

Research Article
Title: On the singularity and distribution parameters of involutive and Bertrandian Frenet ruled surfaces in E^3
Authors: Suleyman Senyurt, Seyda Kilicoglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:180-185
DOI: 10.20852/ntmsci.2016318917
Viewed: (1222) times
Abstract | Full Text| PDF

Research Article
Title: On the solution of Stephan inverse problems
Authors: Ramin Nahafi, Nihan Aliyev , Ercan Celik
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:174-179
DOI: 10.20852/ntmsci.2016318841
Viewed: (1088) times
Abstract | Full Text| PDF

Research Article
Title: Some algebraic properties of Archimedean copula functions and their applications in the statistical estimation of the survival function
Authors: Abdushukurov Akhmedovich, Muradov Rustamjon
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:88-98
DOI: 10.20852/ntmsci.2016318808
Viewed: (1258) times
Abstract | Full Text| PDF

Research Article
Title: Identifying an unknown time dependent coefficient for quasilinear
Authors: Fatma Kanca, Irem Baglan
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:116-128
DOI: 10.20852/ntmsci.2016318836
Viewed: (1253) times
Abstract | Full Text| PDF

Research Article
Title: Some characterizations of dual vector fields
Authors: Hatice Kusak Samanci, Serkan Celik
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:223-230
DOI: 10.20852/ntmsci.2019.349
Viewed: (1672) times
Abstract | Full Text| PDF

Research Article
Title: Dual Curves of Constant Breadth in Dual Euclidian Space D³
Authors: Huseyin Kocayigit, Nihal Erten
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:99-104
DOI: 10.20852/ntmsci.2016318809
Viewed: (1031) times
Abstract | Full Text| PDF

Research Article
Title: Rational approximatons for solving cauchy problems
Authors: Veyis Turut, Mustafa Bayram
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:254-262
DOI: 10.20852/ntmsci.2016320380
Viewed: (1661) times
Abstract | Full Text| PDF

Research Article
Title: Convergence of double singular integrals in weighted Lp spaces
Authors: Gumrah Uysal , Ertan Ibikli
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:151-161
DOI: 10.20852/ntmsci.2016318839
Viewed: (1371) times
Abstract | Full Text| PDF

Research Article
Title: Generalized Sasakian-space-forms and Ricci solitons with potential vector field is conformal killing
Authors: Shyamal Hui, Debabrata Chakraborty
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:263-269
DOI: 10.20852/ntmsci.2016320381
Viewed: (2537) times
Abstract | Full Text| PDF

Research Article
Title: Biharmonic maps on Kenmotsu Manifolds.
Authors: Seddik Ouakkas, Abdelkader Zagane
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:129-139
DOI: 10.20852/ntmsci.2016318837
Viewed: (1415) times
Abstract | Full Text| PDF

Research Article
Title: On para-Sasakian manifolds with canonical paracontact connection
Authors: Bilal Eftal Acet, Selcen Yuksel Perktas
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:162-173
DOI: 10.20852/ntmsci.2016318840
Viewed: (1406) times
Abstract | Full Text| PDF

Research Article
Title: Common fixed point results for generalized α-ψ-contractions in 0-σ-complete metric-like space
Authors: Esra Yolacan, Hukmi Kiziltunc
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:36-48
DOI: 10.20852/ntmsci.2016318803
Viewed: (1087) times
Abstract | Full Text| PDF

Research Article
Title: Some Characterizations of a Timelike Curve in R^3_1
Authors: Aykut Akgun, Ali Ihsan Sivridag
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:270-276
DOI: 10.20852/ntmsci.2016320382
Viewed: (1390) times
Abstract | Full Text| PDF

Research Article
Title: On $\bar {G}$-$J$ Anti-invariant Submanifolds of Almost Complex Contact Metric Manifolds
Authors: Cumali Yildirim, Feyza Esra Erdogan
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:277-289
DOI: 10.20852/ntmsci.2016320383
Viewed: (1689) times
Abstract | Full Text| PDF

Research Article
Title: Tensor, symmetric and exterior algebras Kahler modules
Authors: Necati Olgun, Mehmet Sahin, Vakkas Ulucay
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:290-295
DOI: 10.20852/ntmsci.2016320384
Viewed: (1822) times
Abstract | Full Text| PDF

Research Article
Title: On generalization of different type inequalities for (α,m)-convex functions via fractional integrals
Authors: Imdat Iscan, Mustafa Aydin, Kerim Bekar
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:49-57
DOI: 10.20852/ntmsci.2016318804
Viewed: (1229) times
Abstract | Full Text| PDF

Research Article
Title: The Generalized difference of $\int \chi^{2\textit{I}}$ of fuzzy real numbers over $p-$ metric spaces defined by Musielak Orlicz function
Authors: Deepmala, N. Subramanian, Vishnu Narayan Mishra
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:296-306
DOI: 10.20852/ntmsci.2016320385
Viewed: (1224) times
Abstract | Full Text| PDF

Research Article
Title: Tachibana and Vishnevskii operators applied to X^{V} and X^{H} in almost paracontact structure on tangent bundle T(M)
Authors: Hasim Cayir
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:105-115
DOI: 10.20852/ntmsci.2016318821
Viewed: (1051) times
Abstract | Full Text| PDF

Research Article
Title: Soliton solutions of Hirota equation and Hirota-Maccari system
Authors: M. M. El-Borai, H. M. El-Owaidy, Hamdy M. Ahmed, A. H. Arnous
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:231-238
DOI: 10.20852/ntmsci.2019.348
Viewed: (1868) times
Abstract | Full Text| PDF

Research Article
Title: Bipolar Fuzzy Trees
Authors: Muhammad Akram, Adeel Farooq
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:58-72
DOI: 10.20852/ntmsci.2016318805
Viewed: (1915) times
Abstract | Full Text| PDF

Research Article
Title: Estimation of growths of composite entire and meromorphic functions using their generalized relative orders
Authors: Sanjib Datta, Tanmay Biswas , Jinarul Haque Shaikh
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:186-196
DOI: 10.20852/ntmsci.2016318918
Viewed: (1353) times
Abstract | Full Text| PDF

Research Article
Title: Coefficient bounds for new subclasses of bi-univalent functions
Authors: Bilal Şeker, Veysi Mehmetoglu
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:197-203
DOI: 10.20852/ntmsci.2016318930
Viewed: (1738) times
Abstract | Full Text| PDF

Research Article
Title: Non-linear Diusion for Chemotaxis and Birth-Death Process for Keller-Segel Model
Authors: Mustafa Ali Dokuyucu, Ercan Celik
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:204-211
DOI: 10.20852/ntmsci.2016318931
Viewed: (1384) times
Abstract | Full Text| PDF

Research Article
Title: Ostrowski type inequalities for p-convex functions
Authors: Imdat Iscan
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:140-150
DOI: 10.20852/ntmsci.2016318838
Viewed: (1861) times
Abstract | Full Text| PDF

Research Article
Title: Hermite-hadamard-fejer type inequalities for harmonically convex functions via fractional integrals
Authors: Imdat Iscan, Mehmet Kunt, Nazlı Yazici
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2016, Volume: 4, Issue: 3, (JUN 2016), pp:239-253
DOI: 10.20852/ntmsci.2016320378
Viewed: (1611) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul